# SDR DALA2015122907801

- Difficulty date: December 28, 2015
- Submitted: January 3, 2016
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 51,883 hours, 20,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT TRACK GOUGED AT BS 520, RBL 24.  MAINTENANCE R & R SEAT TRACK IAW SRM 53-00-52, REPAIR 4.
